Statistics and Its Interface

Volume 5 (2012)

Number 3

Jackknife empirical likelihood method for case-control studies with gene-environment independence on controls

Pages: 293 – 302



Bing-Yi Jing (Department of Mathematics, Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong)

Zhouping Li (School of Mathematics and Statistics, Lanzhou University, Lanzhou, China)

Jing Qin (Biostatistics Research Branch, National Institute of Allergy and Infectious Diseases, National Institutes of Health, Bethesda, Maryland, U.S.A.)

Wang Zhou (Department of Statistics and Applied Probability, National University of Singapore, Singapore)


In this paper, we propose a jackknife empirical likelihood method to do inference for the interested parameters of the multiplicative-intercept risk models by taking into account the gene-environment independence on controls in case-control studies. It is shown that the proposed statistic is asymptotically chi-squared distributed. Simulation studies investigate the small-sample properties. A real example is also given.


case-control study, gene environment independence, jackknife empirical likelihood, logistic regression, multiplicative-intercept risk model, U-statistics

2010 Mathematics Subject Classification

Primary 62G05, 62G20. Secondary 62P10.

Full Text (PDF format)